Chebyshev sets and strong convexity of metric linear spaces
Matematičeskie zametki, Tome 25 (1979) no. 5, pp. 653-664
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_5_a2,
author = {A. I. Vasil'ev},
title = {Chebyshev sets and strong convexity of metric linear spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {653--664},
year = {1979},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_5_a2/}
}
A. I. Vasil'ev. Chebyshev sets and strong convexity of metric linear spaces. Matematičeskie zametki, Tome 25 (1979) no. 5, pp. 653-664. http://geodesic.mathdoc.fr/item/MZM_1979_25_5_a2/